# SDR A6WA200940704

- Difficulty date: October 13, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 13,494 hours, 12,714 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR, POWER ASSIST MOTOR STIFFNER AT F/S 349.00 C. 150" LONG.  POWER ASSIST MOTOR STIFFNER AT FS 349.00 ON PASSENGER DOOR REPLACED IAW SRM 51-42-06.  (K)
